urologist-icon
Is finasteride carcinogenic
Hi sir I am using finasteride 1 mg since 3 years , planning to continue it for another 4 years , but I read few articles which says finasteride causes prostate cancer, is that true , can I continue or stop the drug??
139 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

As mention by Urologist regarding the usage of finasteride. Please go by your doctor's advice.
Next Steps
Continue the medication as per doctor's advice, self medication can be dangerous.
Health Tips
Even if u r taking it for hair loss or prostrate enlargement please go as per your physicians advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +120
Consult with a doctor
Online now
Few trials were done to see if finasteride can prevent prostate cancer. But now it's proven beyond doubt that it is safe...
Next Steps
continue finasteride ...
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
No
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.